# SDR CA970117003

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: AIR872541
- Condition: Leaking
- Location: Hyd Sys
- Component: Dunlop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE AIRCRAFT HYDRAULIC PRESSURE DROPPED TO 400 PSI. PRESSURE DROP DUE TO ACCUMULATOR FAILURE. REPLACED.
